# SDR ASAA2024111853872

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 46,351 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 992.8 TO STA 1006 BETWEEN STGR 24L TO STGR 25L HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR AT FUSELAGE SKIN 147A3400-4 STA 992-1006 STGR 24L-25L IAW EA 800-53EA-27858 REV00
